# SDR ASAA2013030994097

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 37,341 hours, 15,324 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK LT HORIZONTAL STAB  LOWER SKIN.  ACCOMPLISHED HFEC INSPECTION, CONFIRMED CRACK REF BNDT MANUAL 51-00-00 FIG. 23 P. 6. REPAIR COMPLETED IAW SRM 55-10-01, REPAIR 11.
